# SDR HEEA059919

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Rate Transmitter
- Part number: 214075244001
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT TURN RATE COORDINATE INOPERATIVE.
